BibTeX record journals/jat/LubinskySS15

download as .bib file

@article{DBLP:journals/jat/LubinskySS15,
  author    = {Doron S. Lubinsky and
               Avraham Sidi and
               H. Stahl},
  title     = {Asymptotic zero distribution of biorthogonal polynomials},
  journal   = {J. Approx. Theory},
  volume    = {190},
  pages     = {26--49},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jat.2014.01.001},
  doi       = {10.1016/j.jat.2014.01.001},
  timestamp = {Tue, 16 Feb 2021 08:53:07 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/LubinskySS15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics